# SDR 99ZZZX178

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: OA897776
- Condition: Failed
- Location: Fire Extinguish
- Component: Overld, 899066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 12-2-98, OWNER/OPERATOR SENT THIS UNIT TO BE OVERHAULED.  DURING THE RECEIVING INSPECTION PROCESS, THE DISCHARGE OUTLET WAS NOTED AS DESTROYED DUE TO EXCESSIVE DISCHARGE OF THE CARTRIDGE (SQUIB).  THIS CARTRIDGE WAS IDENTIFIED BY THE OVERLAND AVIATION SB 26-20-02 ISSUED 6-22-98.  OWNER/OPERATOR NOTIFIED OF SB AND THIS REPORT.
